MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE; INSTRUMENT, BIOPSY

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE; INSTRUMENT, BIOPSY
Model Number MST1012
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Set up vacuum assisted needle for biopsy and saline started pouring out of the connected tube to the device.Checked saline spike was not coming from there, looked like a leak where the connecter connects to the tube that saline runs through from the needle.

Brand Name
MAMMOTOME REVOLVE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key23435704
Report Number23435704
Device Sequence Number20988932
Product Code KNW
UDI-Device Identifier00841911102731
UDI-Public(01)00841911102731(10)F12528554D(17)280711
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2025
Report Date (Section F) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMST1012
Device Catalogue NumberCA000399017
Device Lot NumberF12528554D
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/31/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/07/2025